# SDR I5EA20121205001

- Difficulty date: December 5, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N147CX
- Make and model: Cessna 750
- Aircraft serial: 7500147
- Aircraft time: 8,002 hours, 4,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT A WING FUEL HOLE COVER PANEL LANDING AREA.  THE CORROSION WAS REMOVED, CAUSING THE AREA TO BE OUT OF LIMITS.  CESSNA OBTAINED AN 8100-9 REPAIR APPROVAL AND MADE THE REPAIRS.
